# SDR AALA202402263656

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737823
- Aircraft serial: 44467
- Aircraft time: 10,095 hours, 3,705 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D BIFOLD DOOR STICKING. ADJUSTED LAVATORY-D BIFOLD DOOR AS REQUIRED.
